ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk-sensitive optimal control for Markov decision processes with monotone cost

Borkar, VS and Meyn, SP (2002) Risk-sensitive optimal control for Markov decision processes with monotone cost. In: Mathematics of Operations Research, 27 (1). pp. 192-209.

[img] PDF
RISK-SENSITIVE.pdf - Published Version
Restricted to Registered users only

Download (504Kb) | Request a copy
Official URL: http://www.jstor.org/stable/3690669

Abstract

The existence of an optimal feedback law is established for the risk-sensitive optimal control problem with denumerable state space. The main assumptions imposed are irreducibility and a near monotonicity condition on the one-step cost function. A solution can be found constructively using either value iteration or policy iteration under suitable conditions on initial feedback law.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to INFORMS.
Keywords: Optimal control;risk-sensitive control;dynamic programming
Department/Centre: Others
Date Deposited: 28 Jul 2011 08:04
Last Modified: 28 Jul 2011 08:04
URI: http://eprints.iisc.ernet.in/id/eprint/39383

Actions (login required)

View Item View Item